Nausea

Nausea

Ashley
Ashley

June 14th, 2012, 12:55 pm #1

Has anybody Had nausea when switching from 2 doses of estinly estridiol tom1 dose.!
Last four mornings I have a terrible. Morning sick like nausea.I also have a burning sensation on my legs and feet. What is going on? I had all these last year severely. I hadn't had a nausea almost a year. I am also on provera to bring on an AF now, bad cycle.
Quote
Share

AJ
AJ

June 14th, 2012, 2:23 pm #2

I never had nausea while taking 1 dose, sometimes while taking 2 if I took them at the same time. Have you tried taking it at a different time of day? If you're taking it at night try taking it in the morning with food. I can't take bcp's right before bed- maybe something to do with the hormones. Good luck!
Quote
Share

Ashley
Ashley

June 14th, 2012, 3:07 pm #3

One dose only made me little squeaky at the beginning but not like this. I think my body is trying to balance itself I was on 2 doses for three weeks almost now switched back to one I think it's getting less estrogen so that's why I am so feeling sick. I am feeling little better today. It's the fourth day that I switched back to 1 dose.
Thanks for the wishes!!!
Quote
Share